Allouche, H. and Tigma, K. (2016) Exponential decay function approximation by thiele continued fraction and spline. Journal of Theoretical and Applied Information Technology, 90 (2). pp. 33-39.

Full text not available from this repository.
Official URL:


We provide a technique for the approximation of a function with an exponential decay rate, using Thiele interpolating continued fraction coupled with spline. This new method benefits from computational advantages of rational approximation while avoiding alteration caused by pole appearance. We then provide an application of this technique in the approximation of the packet loss probability function used as a quality of service parameter in communication networks. © 2005 - 2016 JATIT & LLS. All rights reserved.

Item Type: Article
Subjects: Computer Science
Divisions: SCIENTIFIC PRODUCTION > Computer Science
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:46

Actions (login required)

View Item View Item